General information
Latest issue
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Teor. Veroyatnost. i Primenen.:

Personal entry:
Save password
Forgotten password?

Teor. Veroyatnost. i Primenen., 1957, Volume 2, Issue 1, Pages 106–116 (Mi tvp4960)  

This article is cited in 16 scientific papers (total in 17 papers)

Short Communications

An Ergodic Theorem for Markov Processes and Its Application to Telephone Systems with Refusals

B. A. Sevast'yanov


Full text: PDF file (1193 kB)

English version:
Theory of Probability and its Applications, 1957, 2:1, 104–112

Received: 30.10.1956

Citation: B. A. Sevast'yanov, “An Ergodic Theorem for Markov Processes and Its Application to Telephone Systems with Refusals”, Teor. Veroyatnost. i Primenen., 2:1 (1957), 106–116; Theory Probab. Appl., 2:1 (1957), 104–112

Citation in format AMSBIB
\by B.~A.~Sevast'yanov
\paper An Ergodic Theorem for Markov Processes and Its Application to Telephone Systems with Refusals
\jour Teor. Veroyatnost. i Primenen.
\yr 1957
\vol 2
\issue 1
\pages 106--116
\jour Theory Probab. Appl.
\yr 1957
\vol 2
\issue 1
\pages 104--112

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Yarovaya, “Use of spectral methods to study branching processes with diffusion in a noncompact phase space”, Theoret. and Math. Phys., 88:1 (1991), 690–694  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Nazarov, “Engset Formulas for Nonhomogeneous Non-Markov Queueing Systems and Their Application in Communication Networks”, Problems Inform. Transmission, 34:2 (1998), 190–196  mathnet  mathscinet  zmath
    3. “Letter to the Editors”, Theory Probab. Appl., 48:4 (2004), 752–753  mathnet  crossref  crossref  mathscinet  isi
    4. A. N. Starovoitov, “Invariance of Stationary Distribution of States of Multimode Service Policy Networks”, Problems Inform. Transmission, 42:4 (2006), 371–378  mathnet  crossref  mathscinet
    5. G. P. Basharin, K. E. Samouylov, N. V. Yarkina, I. A. Gudkova, “A new stage in mathematical teletraffic theory”, Autom. Remote Control, 70:12 (2009), 1954–1964  mathnet  crossref  mathscinet  zmath  isi
    6. S. F. Yashkov, A. S. Yashkova, “On busy period and sojourn time distributions in the M/G/1-EPS queue with catastrophes”, Autom. Remote Control, 70:12 (2009), 2061–2072  mathnet  crossref  mathscinet  zmath  isi
    7. A. R. Khajkhnidi, “On the number of served customers in $BMAP(t) | G |\infty$ model”, Uch. zapiski EGU, ser. Fizika i Matematika, 2009, no. 3, 26–31  mathnet
    8. I. N. Kovalenko, “Studying high reliability systems in the probabilistic school of B. V. Gnedenko”, Autom. Remote Control, 71:7 (2010), 1288–1293  mathnet  crossref  mathscinet  isi
    9. Yu. S. Boyarovich, “The stationary distribution invariance of states in a closed queueing network with temporarily non-active customers”, Autom. Remote Control, 73:10 (2012), 1616–1623  mathnet  crossref  isi
    10. I. N. Kovalenko, “B. A. Sevastyanov's famous theorem”, Proc. Steklov Inst. Math., 282 (2013), 124–126  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    11. A. Yu. Veretennikov, “On the rate of convergence to the stationary distribution in the single-server queuing systems”, Autom. Remote Control, 74:10 (2013), 1620–1629  mathnet  crossref  isi
    12. Yu. S. Kruk, Yu. E. Dudovskaya, “Insensitivity of the stationary distribution of state probabilities in an open network with non-active customers”, Autom. Remote Control, 76:12 (2015), 2168–2178  mathnet  crossref  isi  elib
    13. S. V. Nagaev, “The spectral method and ergodic theorems for general Markov chains”, Izv. Math., 79:2 (2015), 311–345  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. L. A. Meikhanadzhyan, “Statsionarnye veroyatnosti sostoyanii v sisteme obsluzhivaniya konechnoi emkosti s inversionnym poryadkom obsluzhivaniya i obobschennym veroyatnostnym prioritetom”, Inform. i ee primen., 10:2 (2016), 123–131  mathnet  crossref  elib
    15. Saini H.S., Wason A., “Optimization of blocking probability in all-optical network”, Optik, 127:20 (2016), 8678–8684  crossref  isi
    16. A. Yu. Veretennikov, “On convergence rate for Erlang–Sevastyanov type models with infinitely many servers. In memory and to the 90th anniversary of A.D. Solovyev (06.09.1927–06.04.2001)”, Theory Stoch. Process., 22(38):1 (2017), 89–103  mathnet
    17. E. S. Sopin, V. A. Naumov, K. E. Samuilov, “Ob invariantnosti statsionarnogo raspredeleniya sistemy massovogo obsluzhivaniya s ogranichennymi resursami i s intensivnostyami postupleniya i obsluzhivaniya, zavisyaschimi ot sostoyaniya sistemy”, Inform. i ee primen., 12:3 (2018), 42–47  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:258
    Full text:132

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019